MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an alto stent graft system on (b)(6) 2022.The alto main body was used as an aorto-uni-iliac (aui) device, securing the contralateral limb with sutures after failing to cross the right common iliac artery.Approximately two (2) years post index procedure follow-up identified a type ib endoleak.The type ib endoleak originated from the tied-off limb.Reintervention was performed on (b)(6) 2025.A tapered afx limb stent graft was implanted to seal the affected limb and extended proximally using an ovation ix extender.The type ib endoleak was successfully resolved.The patient was discharged.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ib endoleak of the right common iliac artery and an additional endovascular procedure is confirmed.This is consistent with the reported adverse event/incident.The complaint is likely anatomy and user-related.At the index procedure, the alto graft was used as an auto-uni-iliac (aui) device due to the inability to cross the right common iliac artery due to preexisting occlusion (off-label use).There was also a preexisting subtotal occlusion of the right common iliac artery (anatomy-related).No procedure-related harms were identified.The final patient status was reported as discharged to home in stable condition on postoperative day two.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.This adverse event/incident was previously submitted to the fda on 25 march 2025 under the incorrect fe # 3011063223.Please reference 3011063223-2025-00027 for the initial reporting of this adverse event/incident.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
8009832284
MDR Report Key22063072
Report Number3008011247-2025-00043
Device Sequence Number12725189
Product Code MIH
UDI-Device Identifier00850007370909
UDI-Public(01)00850007370909(17)250712(10)FS061322-55
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model NumberTV-AB2980-N
Device Lot NumberFS061322-55
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER LOT# FF030922-02; OVATION IX ILIAC LIMB LOT# FS060322-22
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale